Effexor XR and Clonazepam (Klonopin) side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hopeful82
Veteran Member


Date Joined Jul 2005
Total Posts : 2433
   Posted 9/29/2008 9:23 AM (GMT -7)   
Hi everyone. So I've been on these meds for the past week now, and I've been on them before a few years back and they worked well. However this time around I'm having some different side effects, particularly dry mouth and a complete loss of appetite. I don't know which drug is causing which side effect, but I just wanted to know if anyone else has experienced these side effects, even if you are on other types of SSRIs/SNRIs and benzodiazepines.

Thanks :)
Ali


blushladybug
Regular Member


Date Joined Sep 2008
Total Posts : 32
   Posted 9/29/2008 10:02 AM (GMT -7)   
hi ali,
when i first started prozac many many years ago i lost 10 lbs. due to no appetite.....nausea even. I have been taking clonazepam for almost 10 years and never experienced dry mouth or appetite loss. I am on zoloft now as an ssri, no side effects. my guess is the effexor is the culpret. Call your md.
krista

basa0806
Veteran Member


Date Joined Feb 2005
Total Posts : 2103
   Posted 10/4/2008 8:16 PM (GMT -7)   
I'm usually from the ulcerative colitis board but I'm going through some anxiety issues right now and we are considering effexor for me. My mom has been on it for years for hot flashes but she found it helps her anxiety. Just today we were talking about it and she says "every since I've been on the XR version of effexor I've noticed my appetite is gone" It doesn't seem to be a major problem with her though...
Sam 19 year old college student
Diagnosed March 2005
Remission since January/April 2006 (incident with mono)
3200mg Asacol, 25mg Amitriptlyine, Ortho Tri-cyclen lo, 600mg calcium with vitamin D
"If you don't like something, change it. If you can't change it, change your attitude"
Maya Angelou


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 10/7/2008 3:59 PM (GMT -7)   
HI my friend
I think it just be that you also may have changed over the yrs as well ya know body make up and all

I know my AD gives me major dry mouth so I suck on ice cubes all day long

Hoping you feel better

Great having you around..sorry for the reason though

Many have been on this mix and have great success with it

I just hope it will start kicking in
Til then take the klonies .........Luvs
LYN
  DX With Crohns,Pyoderma Gangrenosum,Anxiety/Panic,Fibro & Other DD
                                    Donate at  www.healingwell.com
 
Moderator @ Alzheimer's,Co Mod @ Anxiety/ Panic,Co Mod @ Crohns 
 
                                    FIGHT the FIGHT with all YOU HAVE
               Look For The GOOD,Even At Your Lowest
 
     Listen To Your Heart,Look Inside Yourself,Understand You
 
 
 
                    


Marie-Claire
Veteran Member


Date Joined Mar 2007
Total Posts : 900
   Posted 10/7/2008 10:21 PM (GMT -7)   
I am on Clonazepam, Celexa, Pantoloc, and CD meds... I have dryness of the mouth big time... I wish had a loss of appetite... in my case that would be a bonus!HA~~... I suck on ice cubes all day long also... the other only time I've done that was when I was pregnant and toxic....
Mary
51 yr.old retired RN,Crohn's D for last35 yrs..severe esophagitis, migraines,strictures,urethral stricture,depression,probable MS.,RLS, arthritis, PTSD ,general anxiety disorder.
 
 


Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 10/8/2008 2:57 AM (GMT -7)   
I'm on propheidon and clonazepam, the main side effects I find are tiredness, but that could be the other 3 drugs they've got me on. Zoloft use to give me a dry mouth.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/8/2008 7:05 AM (GMT -7)   

Hey there,

I am on Cymbalta 60 mg, Wellbutrin  75 mg twice a day and Valium for severe anxiety.  I just had to drop down on the Wellbutrin as I was at 300mg and I had a headache, tremors and big anxiety.

Remember everyone will react different to the meds.

Take care,
Kitt


 

Kitt, Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


singinmom
Regular Member


Date Joined Feb 2003
Total Posts : 39
   Posted 10/8/2008 1:21 PM (GMT -7)   
I started on effexor two weeks ago and have not experienced a loss of appetite (darn!). 

Singinmom

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 2:52 AM (GMT -7)
There are a total of 2,736,255 posts in 301,364 threads.
View Active Threads


Who's Online
This forum has 151454 registered members. Please welcome our newest member, rmk1990.
155 Guest(s), 5 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, Heatheranne87, rmk1990, lavendar, gilly2


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer